Been on Abilify 10 mg daily1 x daily for about 3 months he is now having a crying spell its pretty constant. Is this normal? He also takes Norvasc 10 mg 1 x daily for elevated blood pressure . He is not cry like in normal daily life.
My son 15 is on Abilify for ODD and IED and he is having a crying spell this is day two is that ok?
- 21 Oct 2016 by Momrussell2016
- 21 October 2016
- abilify, norvasc, high blood pressure, agitated state, hypertension, oppositional defiant disorder, blood pressure, intermittent explosive disorder, blood, pressure, crying
Many patients have reported becoming teary-eyed, crying, feeling very restless, uncomfortable in body, more emotional in general and even potentially more impulsive acting out type behavior.
For some people abilify causes many uncomfortable side effects once started; however, as this pertains to a minor, you should let his doctor know what's going on ASAP. If everything is medically okay then distraction can be effective - such as letting him watch a show/movie he likes, exercise/play, coloring/drawing, etc... although not a cure, it's sometimes the only option left.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2010 • 1 answer
Posted 23 Jan 2013 • 3 answers
Intermittent Explosive Disorder - Hey my name is Tara. am 23 and I have been suffering from IED for?
Posted 24 Sep 2014 • 1 answer
Posted 1 Oct 2014 • 1 answer
Posted 8 Jan 2015 • 1 answer